American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 154 found      Go to page: 1 2 3 4 > >>

[1] Violeta Petkova. Spectra of the translations and Wiener-Hopf operators on $L_\omega^2({\mathbb R}^+)$. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Martin Mathieu and Ahmed R. Sourour. Spectral isometries on non-simple \textsl{C*}-algebras. Proc. Amer. Math. Soc. 142 (2014) 129-135.
Abstract, references, and article information
View Article: PDF

[3] Pietro Aiena and Michael M. Neumann. On the stability of the localized single-valued extension property under commuting perturbations. Proc. Amer. Math. Soc. 141 (2013) 2039-2050.
Abstract, references, and article information
View Article: PDF

[4] Constantin Costara. On the automorphisms of the spectral unit ball. Proc. Amer. Math. Soc. 140 (2012) 4181-4186.
Abstract, references, and article information
View Article: PDF

[5] Oliver Dragičević. Weighted estimates for powers of the Ahlfors-Beurling operator. Proc. Amer. Math. Soc. 139 (2011) 2113-2120. MR 2775389.
Abstract, references, and article information
View Article: PDF

[6] John Mallet-Paret and Roger D. Nussbaum. Inequivalent measures of noncompactness and the radius of the essential spectrum. Proc. Amer. Math. Soc. 139 (2011) 917-930. MR 2745644.
Abstract, references, and article information
View Article: PDF

[7] R. M. Brits. A correction to ``Adjugates in Banach algebras''. Proc. Amer. Math. Soc. 138 (2010) 3021-3024. MR 2644913.
Abstract, references, and article information
View Article: PDF

[8] Jussi Behrndt, Qutaibeh Katatbeh and Carsten Trunk. Non-real eigenvalues of singular indefinite Sturm-Liouville operators. Proc. Amer. Math. Soc. 137 (2009) 3797-3806. MR 2529889.
Abstract, references, and article information
View Article: PDF

[9] M. Bendaoud and A. Bourhim. Essentially spectrally bounded linear maps. Proc. Amer. Math. Soc. 137 (2009) 3329-3334. MR 2515402.
Abstract, references, and article information
View Article: PDF

[10] S. Mouton. A condition for spectral continuity of positive elements. Proc. Amer. Math. Soc. 137 (2009) 1777-1782. MR 2470837.
Abstract, references, and article information
View Article: PDF

[11] A. Abdollahi. Self-commutators of automorphic composition operators on the Dirichlet space. Proc. Amer. Math. Soc. 136 (2008) 3185-3193. MR 2407083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Pietro Aiena, Maria T. Biondi and Carlos Carpintero. On Drazin invertibility. Proc. Amer. Math. Soc. 136 (2008) 2839-2848. MR 2399049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Robin Harte and Cora Stack. Separation of spectra for block triangles. Proc. Amer. Math. Soc. 136 (2008) 3159-3162. MR 2407079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Roman Drnovsek. On positive unipotent operators on Banach lattices. Proc. Amer. Math. Soc. 135 (2007) 3833-3836. MR 2341933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mostafa Mbekhta. Linear maps preserving the set of Fredholm operators. Proc. Amer. Math. Soc. 135 (2007) 3613-3619. MR 2336577.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] B. P. Duggal. Perturbations and Weyl's theorem. Proc. Amer. Math. Soc. 135 (2007) 2899-2905. MR 2317967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Pietro Aiena and Jesús R. Guillen. Weyl's theorem for perturbations of paranormal operators. Proc. Amer. Math. Soc. 135 (2007) 2443-2451. MR 2302565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Yoenha Kim, Eungil Ko and Ji Eun Lee. On the Helton class of $p$-hyponormal operators. Proc. Amer. Math. Soc. 135 (2007) 2113-2120. MR 2299488.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Takateru Okayasu and Yasunori Ueta. A condition under which $B=A=U^*BU$ follows from $B\le A\le U^*BU$. Proc. Amer. Math. Soc. 135 (2007) 1399-1403. MR 2276648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] D. Han, D. Larson, Z. Pan and W. Wogen. Separating vectors for operators. Proc. Amer. Math. Soc. 135 (2007) 713-723. MR 2262867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] H. Seferoglu. A spectral mapping theorem for representations of one-parameter groups. Proc. Amer. Math. Soc. 134 (2006) 2457-2463. MR 2213720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] A. Bourhim. Spectrum of bilateral shifts with operator-valued weights. Proc. Amer. Math. Soc. 134 (2006) 2131-2137. MR 2215784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] B. P. Duggal. A perturbed elementary operator and range-kernel orthogonality. Proc. Amer. Math. Soc. 134 (2006) 1727-1734. MR 2204285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Fuad Kittaneh. Spectral radius inequalities for Hilbert space operators. Proc. Amer. Math. Soc. 134 (2006) 385-390. MR 2176006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Robin Harte, Young Ok Kim and Woo Young Lee. Spectral pictures of $AB$ and $BA$. Proc. Amer. Math. Soc. 134 (2006) 105-110. MR 2170549.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Xiaohong Cao, Maozheng Guo and Bin Meng. A note on Weyl's theorem. Proc. Amer. Math. Soc. 133 (2005) 2977-2984. MR 2159776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] C. Benhida, E. H. Zerouali and H. Zguitti. Spectra of upper triangular operator matrices. Proc. Amer. Math. Soc. 133 (2005) 3013-3020. MR 2159780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Bruce A. Barnes. Riesz points of upper triangular operator matrices. Proc. Amer. Math. Soc. 133 (2005) 1343-1347. MR 2111940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Zoltán Sebestyén and Jan Stochel. Reflection symmetry and symmetrizability of Hilbert space operators. Proc. Amer. Math. Soc. 133 (2005) 1727-1731. MR 2120258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Nathan S. Feldman and Paul McGuire. Computing the Fredholm index of Toeplitz operators with continuous symbols. Proc. Amer. Math. Soc. 133 (2005) 1357-1364. MR 2111959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 154 found      Go to page: 1 2 3 4 > >>